# SDR ESE2003F0000A

- Difficulty date: April 11, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N95PC
- Make and model: Beech C90A
- Aircraft serial: LJ1109
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tube
- Part number: 505244749
- Condition: Sheared
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT ELEVATOR TRIM CONTROL ROD CLEVIS, BOLT AND BUSHING SEIZED DUE TO CORROSION AND LACK OF LUBRICATION CAUSING THE CONTROL ROD THREADED ROD TO SHEAR.
